Pityriasis Rosea Induced by COVID-19 Vaccination

  • Elina Khattab Medical School, University of Cyprus, Nicosia, Cyprus
  • Eirini Christaki Department of Internal Medicine, Faculty of Medicine, School of Health Sciences, University of Ioannina, Ioannina, Greece
  • Constantinos Pitsios Medical School, University of Cyprus, Nicosia, Cyprus

Keywords

COVID-19, SARS-CoV-2, vaccination, pityriasis rosea

Abstract

It is increasingly recognized that SARS-CoV-2 infection and COVID-19 vaccines have been associated with skin disorders, including pityriasis rosea. It has been reported that pityriasis rosea has been triggered by several vaccines, as a rare side-effect. We present two cases of COVID-19 vaccine-induced pityriasis rosea. Skin lesions appeared in a 49-year-old female 8 days after the first dose of the BNT162b2 mRNA vaccine and in a 53-year-old male 7 days after the second dose of the same vaccine. The exanthem was self-limited in both patients over a period of a month.

VIEW THE ENTIRE ARTICLE

Published: 2022-02-03

Issue: 2022: Vol 9 No 2 (view)

Section: Articles

How to cite:
1.
Khattab E, Christaki E, Pitsios C. Pityriasis Rosea Induced by COVID-19 Vaccination. EJCRIM 2022;9 doi:10.12890/2022_003164.